# SDR SWAA2022011046343

- Difficulty date: November 19, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 947 Rbl 12-14
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT AT AFT CARGO BAY BS947 LBL6; RBL12; RBL14; RBL20. MARKED. ; / [01] CORROSION ON SUPPORT FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED CORROSION FOUND OUT OF LIMITS DUE TO NO LIMITS STATED IN SRM; [03] REMOVED AFT BULKHEAD TO FLOOR SUPPORT AT ACB BS947; RBL23-LBL10; WL173 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED AFT BULKHEAD TO FLOOR SUPPORT AT ACB BS947; RBL23-LBL10; WL173 PER SRM 51-40-05-0G-0 AND DWG 147A7500; DWG 149A8117; [05] VERIFIED CORRECTIVE ACTION 4; [06] OK TO INSTALL AFT BULKHEAD TO FLOOR SUPPORT; [07] VERIFIED OK TO INSTALL; [08] INSTALLED AFT BULKHEAD TO FLOOR SUPPORT AT ACB BS947; RBL23-LBL10; WL173 PER SRM 51-40-02-0G-0 AND DWG 147A7500; DWG 149A8117; DWG 1498110; [09] UPDATED PARTS TABLE; [10] REJECTED CORRECTIVE ACTION ENTRY 8.  IMPROPERLY INSTALLED DOME NUTPLATE ON FLOOR SUPPORT. FAULT CREATED; [11] PROPERLY INSTALLED DOME NUT PER SRM 51-40-02-0G-0 AND DWG 149A8117; [12] VERIFIED CORRECTIVE ACTIONS STEP 11.
